Zur Wertverteilung von Exponentialpolynomen.

Norbert Steinmetz

Manuscripta mathematica (1978/79)

  • Volume: 26, page 155-168
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Steinmetz, Norbert. "Zur Wertverteilung von Exponentialpolynomen.." Manuscripta mathematica 26 (1978/79): 155-168. <http://eudml.org/doc/154583>.

author = {Steinmetz, Norbert},
journal = {Manuscripta mathematica},
pages = {155-168},
title = {Zur Wertverteilung von Exponentialpolynomen.},
url = {http://eudml.org/doc/154583},
volume = {26},
year = {1978/79},

AU - Steinmetz, Norbert
TI - Zur Wertverteilung von Exponentialpolynomen.
JO - Manuscripta mathematica
PY - 1978/79
VL - 26
SP - 155
EP - 168
UR - http://eudml.org/doc/154583
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.